MAUDE Adverse Event Report: ETHICON, LLC ETHICON; SUTURE, ABSORBABLE, NATURAL

ETHICON, LLC ETHICON; SUTURE, ABSORBABLE, NATURAL
Model Number 3813G
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/18/2017
Type of Reportable Event Malfunction
Event or Problem Description
While closing, the surgeon found a tip of a needle on the drape.After consulting with the scrub tech, they found the needle that had the tip broken off (it was in the needle counter on the backtable).Needle tip attached to suture packet but this suture packet is unknown whether or not the lot number is the same.No injuries were occurred due to this and all staff in the room was aware of the occurrence.
 
Event or Problem Description
While closing, the surgeon found a tip of a needle on the drape.After consulting with the scrub tech, they found the needle that had the tip broken off (it was in the needle counter on the back table).Needle tip attached to suture packet but this suture packet is unknown whether or not the lot number is the same.No injuries were occurred due to this and all staff in the room was aware of the occurrence.

Brand Name
ETHICON
Common Device Name
SUTURE, ABSORBABLE, NATURAL
Manufacturer (Section D)
ETHICON, LLC
route 22 west
p.o. box 151
somerville NJ 08876
MDR Report Key6971148
Report Number6971148
Device Sequence Number10887170
Product Code GAL
UDI-Device Identifier10705031004856
UDI-Public(01)10705031004856
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/19/2017
Report Date (Section F) 10/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number3813G
Device Catalogue Number3813G
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/19/2017
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/24/2017
Supplement Report FDA Received Date10/31/2017
Patient Sequence Number1
Patient Age47 YR
Date Report Sent to FDA10/19/2017